The mathematical integrity of some universal soil loss equation variants

Peter Kinnell

    Research output: Contribution to journalEditorial

    10 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)336-337
    Number of pages2
    JournalSoil Society of America Journal
    Volume68
    Publication statusPublished - 2003

    Cite this

    @article{10b2443b1f764767a2e51eccc831f4be,
    title = "The mathematical integrity of some universal soil loss equation variants",
    author = "Peter Kinnell",
    year = "2003",
    language = "English",
    volume = "68",
    pages = "336--337",
    journal = "Soil Society of America Journal",
    issn = "0361-5995",
    publisher = "Soil Science Society of America",

    }

    The mathematical integrity of some universal soil loss equation variants. / Kinnell, Peter.

    In: Soil Society of America Journal, Vol. 68, 2003, p. 336-337.

    Research output: Contribution to journalEditorial

    TY - JOUR

    T1 - The mathematical integrity of some universal soil loss equation variants

    AU - Kinnell, Peter

    PY - 2003

    Y1 - 2003

    M3 - Editorial

    VL - 68

    SP - 336

    EP - 337

    JO - Soil Society of America Journal

    JF - Soil Society of America Journal

    SN - 0361-5995

    ER -